I don’t know what the deal is with paxlovid. Maybe it was moved from emergency use to full. My NP was able to get it for me (though the pharmacy failed to call me so I never picked it up and could not have driven myself in to get it anyway)
Here is research I looked up.
Day 1 of covid is the day AFTER you start having symptoms.
70% of people are no longer contagious after day 5.
30% continue contagious thru day 10.
That will be Sunday for me and I was faintly positive yesterday. Also, make sure to use an antigen test for this.
So I will not test again til Monday. I don’t have to go anywhere anyway.
My friend who took paxlovid, started running fever again on Wednesday. Apparently she is having rebound covid from paxlovid. This happens sometimes. She has to start counting her days again…kinda glad I did not take it.
All in all, just really tired. Sleeping a lot. Hungry. But not eating much because it has no real flavor. I can taste apple. But pick up only certain aspects of flavors in most things. Blueberries taste better as I can taste the sweetness in them. Nuts taste bitter. Bummer.
I really appreciate you keeping us informed of your progress with this damnable disease. So glad you have tested negative at last.
Good luck getting your sense of taste back. We don’t want you wasting away on us! Blueberries are good, but I believe also diuretic? ;`)
Just a reminder that you may have a rebound effect after stopping Paxlovid.
I never took it. But my friend did and she is rebounding.
I hope you get better soon Sheralmyst!
Sorry to hear about your illness. Glad you’re feeling better now.
I had it in December, the usual tiredness I get when I get a cold, and an incredibly sore throat. A friend brought over some over-the-counter pills and various sweets and lozengers for my throat (oh, and some greek yoghurt which is very soothing).
Just slept a lot for a few days, but it was worrying when the covid test shows positive. Panic! But no, don’t panic and it’ll be over soon. Keep calm and go to bed.
It seemed to linger in my system for about 10 days in total, even when I felt fine.
Due to age and a couple of other risk factors, I’m being very cautious. Which reminds me … I need to get my 2nd booster shot.
Since even a cold can last for over 2 months (respiratory aspects) for me know, I don’t want to take unnecessary chances.
Moderna now has the bivalent boosters only. They removed the original due to ending of emergency measures and they do not work as well now anyway. So the current booster works for Omicron. I read they will likely add Arcturus in June. Those 65 and over or high risk can get another booster at 4 months
Yes, that must be extremely worrying. I’ve been cautious because of people I’ve lived with, but then they get it anyway and seem ok (thankfully). But, of course, the vaccines help a lot, for everyone. Stay safe.
Looking like I am going to have an issue with enflamed sinuses. Chronic naggy cough hits me and I am unable to sleep well. Will call Dr again. I am reading it can take 4 or 5 weeks. Sometimes 5 months…I won’t survive that long. I cannot survive this messed up sleep.
Tested negative. Took the last devil drug prednisone early this morning. It is 7.30 pm and so far, I am still able to breathe ok.
My tinnitus is awful but so far I am okay. Hoping I can sleep tonight. I am ready to be done with this.
Threw out my toothbrush, my contacts, the container I soak them in…maybe it is more than is really needed but, I am taking no chances.
House is sanitized again.
I don’t know why people worry about prednisolone. A friend of mine took it daily from the age of 12 until he died at 67 (from a brain tumour). It didn’t seem to do him any harm. I have a little stock of it that I’m supposed to take if I get a chest infection - it doesn’t seem to do me any harm, either.
For me, it causes scalp “pimples” and small nosebleeds. Go figure.
Methylprednisolone can cause mood changes, including depression or anxiety. If you already have these conditions, this drug may worsen them. If you’ve had problems with mood changes in the past, methylprednisolone may cause them to reoccur. Before taking this drug, tell your doctor if you’ve had mood conditions before.
So this is likely why it is so tough on me. But I am recooping. Except for the depression…and it also caused my heartburn to return which I had just overcome. It too seems to be recovering though. It made me very depressed. But who knows how much of a role the covid itself was to blame.
Interesting, one of the drugs you should NOT take with pred is Paxlovid. Glad I did not pick it up.
So I can breathe better this afternoon but now have a hideous sinus headache. That seems sdrawkcab
Murphy is alive and well, wreaking havoc among us! :sends sympathy hugs:
(Big M brace)
Depression won’t lift. Heart palpitations are very much improved though. By which I mean, my heart feels like it is beating really hard. Not fast, just hard. It is an issue I already had that would hit sometimes when working outside doing a lot of bending over. I just stop for a minute and it stops. But now it hits while doing nothing so hoping it continues to calm down.
The depression is the real downer and greatly reduced sense of smell and taste which may be fueling the depression.
Taking a lot of walks. Working in my flowerbeds. Listening to a lot of Mozart and Beethoven. Sleeping every time I sit down…
Today is 3 weeks from the day I caught it and I still sound slightly congested and gravelly. Is that a word? Trying to be patient.
Maybe I will move in